Title

Asymptotic Behavior of Predictors in a Nonlinear Simultaneous System

Publication Type

Journal Article

Publication Date

1983

Abstract

Discusses the asymptotic behavior of predictors in nonlinear simultaneous systems. Derivation and comparison of asymptotic moments of deterministic and stochastic predictors; Creation of asymptotically biased and inefficient forecasts through deterministic predictor; Analysis on the replication of stochastic simulations; Asymptotic mean squared prediction error of the Monte Carlo predictor.

Discipline

Economics

Research Areas

Econometrics

Publication

International Economic Review

Volume

24

Issue

3

First Page

523

ISSN

0020-6598

Publisher

Wharton School

This document is currently not available here.

Share

COinS